# SDR SWAA2021091548682

- Difficulty date: August 18, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 747-767 Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 747-767 RBL 22 INTERCOSTAL CORRODED ON UPPER FASTENER HOLES ; / [01] REMOVED CORRODED INTERCOSTAL; [02] REMOVED AND REPLACED INTERCOSTAL; [03] INSPECTED AS REQUIRED; [04] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02; [05] VERIFY WORK ACCOMPLISHED; [06] C/W INSPECTION REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02; [07] C/W INSPECTION REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02; [08] C/W INSPECTION REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02; [09] C/W INSPECTION REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02
